Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 138, Number 10

All articles in this issue are freely accessible.

Poincaré series and the divisors of modular forms
D. Choi.
Proc. Amer. Math. Soc. 138 (2010), 3393-3403
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2661540
Arithmetic rigidity
Wayne Raskind and Matei Stroila.
Proc. Amer. Math. Soc. 138 (2010), 3405-3413
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2661541
The Gabriel-Roiter submodules of simple homogeneous modules
Bo Chen.
Proc. Amer. Math. Soc. 138 (2010), 3415-3424
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2661542
Frobenius groups as groups of automorphisms
N. Yu. Makarenko and Pavel Shumyatsky.
Proc. Amer. Math. Soc. 138 (2010), 3425-3436
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2661543
An irreducibility criterion for group representations, with arithmetic applications
Matteo Longo and Stefano Vigni.
Proc. Amer. Math. Soc. 138 (2010), 3437-3447
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2661544
Analytically irreducible polynomials with coefficients in a real-valued field
A. Granja, M. C. Martínez and C. Rodríguez.
Proc. Amer. Math. Soc. 138 (2010), 3449-3454
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2661545
Euler characteristics, Akashi series and compact $p$-adic Lie groups
Simon Wadsley.
Proc. Amer. Math. Soc. 138 (2010), 3455-3465
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2661546
Dihedral blocks with two simple modules
Frauke M. Bleher.
Proc. Amer. Math. Soc. 138 (2010), 3467-3479
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 2661547
Factoring newparts of Jacobians of certain modular curves
M. Ram Murty and Kaneenika Sinha.
Proc. Amer. Math. Soc. 138 (2010), 3481-3494
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2661548
On a result of Faltings via tight closure
Tirdad Sharif.
Proc. Amer. Math. Soc. 138 (2010), 3495-3499
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2661549
Constantive Mal’cev clones on finite sets are finitely related
Erhard Aichinger.
Proc. Amer. Math. Soc. 138 (2010), 3501-3507
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2661550
Motivic strict ring models for $K$-theory
Oliver Röndigs, Markus Spitzweck and Paul Arne Østvær.
Proc. Amer. Math. Soc. 138 (2010), 3509-3520
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2661551
A new approach to the expansion of positivity set of non-negative solutions to certain singular parabolic partial differential equations
Emmanuele DiBenedetto, Ugo Gianazza and Vincenzo Vespri.
Proc. Amer. Math. Soc. 138 (2010), 3521-3529
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2661552
On spectral gap rigidity and Connes invariant $𝜒(M)$
Sorin Popa.
Proc. Amer. Math. Soc. 138 (2010), 3531-3539
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2661553
Trace-positive complex polynomials in three unitaries
Stanislav Popovych.
Proc. Amer. Math. Soc. 138 (2010), 3541-3550
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2661554
An optimization problem for the first weighted eigenvalue problem plus a potential
Leandro M. Del Pezzo and Julián Fernández Bonder.
Proc. Amer. Math. Soc. 138 (2010), 3551-3567
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2661555
Connectedness of the Arnold tongues for double standard maps
Alexandre Dezotti.
Proc. Amer. Math. Soc. 138 (2010), 3569-3583
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2661556
Doubling measures with doubling continuous part
Man-Li Lou and Min Wu.
Proc. Amer. Math. Soc. 138 (2010), 3585-3589
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2661557
Mather measures selected by an approximation scheme
Diogo Gomes, Renato Iturriaga, Héctor Sánchez-Morgado and Yifeng Yu.
Proc. Amer. Math. Soc. 138 (2010), 3591-3601
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2661558
Some remarks on Hartogs’ extension lemma
Miran Cerne and Manuel Flores.
Proc. Amer. Math. Soc. 138 (2010), 3603-3608
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2661559
Entropy for $C^{*}$-algebras with tracial rank zero
Rui Okayasu.
Proc. Amer. Math. Soc. 138 (2010), 3609-3621
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2661560
Dual of the function algebra $A^{-∞}(D)$ and representation of functions in Dirichlet series
A. V. Abanin and Le Hai Khoi.
Proc. Amer. Math. Soc. 138 (2010), 3623-3635
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2661561
Regularity of geodesic rays and Monge-Ampère equations
D. H. Phong and Jacob Sturm.
Proc. Amer. Math. Soc. 138 (2010), 3637-3650
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2661562
The corona problem with two pieces of data
Steven G. Krantz.
Proc. Amer. Math. Soc. 138 (2010), 3651-3655
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2661563
Lindelöf’s theorem for hyperbolic catenoids
Pierre Bérard and Ricardo Sa Earp.
Proc. Amer. Math. Soc. 138 (2010), 3657-3669
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2661564
Sharp quantitative isoperimetric inequalities in the $L^{1}$ Minkowski plane
Benoît Kloeckner.
Proc. Amer. Math. Soc. 138 (2010), 3671-3678
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
A generalized Fernique theorem and applications
Peter Friz and Harald Oberhauser.
Proc. Amer. Math. Soc. 138 (2010), 3679-3688
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2661566
Square-mean almost automorphic solutions for some stochastic differential equations
Miaomiao Fu and Zhenxin Liu.
Proc. Amer. Math. Soc. 138 (2010), 3689-3701
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2661567
An easier extra head scheme for the Poisson process on $\mathbf{R}^{n}$
Robert Service.
Proc. Amer. Math. Soc. 138 (2010), 3703-3705
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2661568
Proper actions on topological groups: Applications to quotient spaces
Sergey A. Antonyan.
Proc. Amer. Math. Soc. 138 (2010), 3707-3716
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2661569
Fixed points and periodic points of orientation-reversing planar homeomorphisms
J. P. Boronski.
Proc. Amer. Math. Soc. 138 (2010), 3717-3722
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2661570
The minimal volume orientable hyperbolic 2-cusped 3-manifolds
Ian Agol.
Proc. Amer. Math. Soc. 138 (2010), 3723-3732
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2661571
Cappell-Miller analytic torsion for manifolds with boundary
Rung-Tzung Huang.
Proc. Amer. Math. Soc. 138 (2010), 3733-3747
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2661572
An example concerning the Menger-Urysohn formula
Jan van Mill and Roman Pol.
Proc. Amer. Math. Soc. 138 (2010), 3749-3752
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2661573
A remark on nonlinear Dirac equations
Changyou Wang.
Proc. Amer. Math. Soc. 138 (2010), 3753-3758
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2661574
Instanton homology and the Alexander polynomial
Yuhan Lim.
Proc. Amer. Math. Soc. 138 (2010), 3759-3768
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2661575
Poincaré duality and Steinberg’s Theorem on rings of coinvariants
W. G. Dwyer and C. W. Wilkerson.
Proc. Amer. Math. Soc. 138 (2010), 3769-3775
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 2661576